`a`
Related Articles
1

Calderón-Zygmund estimate for homogenization of parabolic systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 6689 - 6714, 2016

Sun-Sig Byun - (email), Yunsoo Jang - (email)

 Abstract       References       Full Text      Related Articles

2

Regularity criteria for the Boussinesq system with temperature-dependent viscosity and thermal diffusivity in a bounded domain

Discrete and Continuous Dynamical Systems  Volume 36, Issue 9, Pages : 4915 - 4923, 2016

Jishan Fan - (email), Fucai Li - (email), Gen Nakamura - (email)

 Abstract       References       Full Text      Related Articles

3

A regularity criterion for 3D density-dependent MHD system with zero viscosity

DCDS Supplements  Volume 2015, Issue special, Pages : 395 - 399, 2015

Jishan Fan - (email), Tohru Ozawa - (email)

 Abstract       References       Full Text      Related Articles      

4

Mean oscillation and boundedness of Toeplitz Type operators associated to pseudo-differential operators

Communications on Pure and Applied Analysis  Volume 14, Issue 2, Pages : 627 - 636, 2014

Lanzhe Liu - (email)

 Abstract       References       Full Text      Related Articles

5

Logarithmic and improved regularity criteria for the 3D nematic liquid crystals models, Boussinesq system, and MHD equations in a bounded domain

Communications on Pure and Applied Analysis  Volume 14, Issue 2, Pages : 637 - 655, 2014

Luigi C. Berselli - (email), Jishan Fan - (email)

 Abstract       References       Full Text      Related Articles

6

Global gradient estimates for $p(x)$-Laplace equation in non-smooth domains

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2559 - 2587, 2014

Chao Zhang - (email), Lihe Wang - (email), Shulin Zhou - (email), Yun-Ho Kim - (email)

 Abstract       References       Full Text      Related Articles

7

An approximation model for the density-dependent magnetohydrodynamic equations

DCDS Supplements  Volume 2013, Issue special, Pages : 207 - 216, 2013

Jishan Fan - (email), Tohru Ozawa - (email)

 Abstract       References       Full Text      Related Articles      

8

Regularity criterion for 3D Navier-Stokes equations in Besov spaces

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 585 - 603, 2013

Daoyuan Fang - (email), Chenyin Qian - (email)

 Abstract       References       Full Text      Related Articles

9

A BKM's criterion of smooth solution to the incompressible viscoelastic flow

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 823 - 833, 2013

Hua Qiu - (email), Shaomei Fang - (email)

 Abstract       References       Full Text      Related Articles

10

Logarithmically improved regularity criteria for the generalized Navier-Stokes and related equations

Kinetic and Related Models  Volume 6, Issue 3, Pages : 545 - 556, 2013

Jishan Fan - (email), Yasuhide Fukumoto - (email), Yong Zhou - (email)

 Abstract       References       Full Text      Related Articles

11

A new regularity criterion for the 3D MHD equations in $R^3$

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 973 - 980, 2011

Sadek Gala - (email)

 Abstract       References       Full Text      Related Articles

12

Regularity criterion of the Newton-Boussinesq equations in $R^3$

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 443 - 451, 2011

Zhengguang Guo - (email), Sadek Gala - (email)

 Abstract       References       Full Text      Related Articles

13

Regularity criteria in weak spaces in terms of the pressure to the MHD equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1335 - 1343, 2011

Tomoyuki Suzuki - (email)

 Abstract       Full Text      Related Articles      

14

$W^{1,p}$ regularity for the conormal derivative problem with parabolic BMO nonlinearity in reifenberg domains

Discrete and Continuous Dynamical Systems  Volume 20, Issue 3, Pages : 617 - 637, 2007

Sun-Sig Byun - (email), Lihe Wang - (email)

 Abstract       Full Text      Related Articles

15

Lp regularity theory for linear elliptic systems

Discrete and Continuous Dynamical Systems  Volume 18, Issue 1, Pages : 121 - 134, 2007

Sun-Sig Byun - (email), Hongbin Chen - (email), Mijoung Kim - (email), Lihe Wang - (email)

 Abstract       Full Text      Related Articles

16

Remarks on regularities for the 3D MHD equations

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 881 - 886, 2005

Yong Zhou - (email)

 Abstract       Full Text      Related Articles